MathSciNet Relay Station
MathSciNet bibliographic data
MR225066 (37 #663) 41.30
Fridman, B. L. An improvement in the smoothness of the functions in A. N. Kolmogorov's theorem on superpositions. (Russian) Dokl. Akad. Nauk SSSR 177 1967 1019–1022.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement